| Model Number |
436066 |
| Medical Device Problem Codes |
Failure to Interrogate (1332); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
This device was explanted due to unexpected battery behavior and failure to interrogate.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is thus based on the inspection of the quality documents associated with the manufacture of this particular device as well as the data returned for evaluation.The manufacturing process for this device was reviewed and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.Particularly the final acceptance test proved the device functions to be as specified.The available data were thoroughly inspected.The inspection of the ram dump revealed a memory loss, most likely due to an unexpected drop of the battery voltage.Based on the data available for analysis the root cause for that behavior was not determinable and can only be clarified by an analysis of the device itself.However, it cannot be excluded that this occurrence resulted from a defective component.Should the device become available for analysis, this investigation will be updated.